# SDR DALA2025091206739

- Difficulty date: September 10, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 86,071 hours, 32,807 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT INSPECTION NOTICED THE 1R DOOR ESCAPE SLIDE LANYARD IS COMING OUT FROM THE BOTTOM OF THE DOOR AND IS ON THE GALLEY FLOOR.   RESECURED MOORING LINE FOR 1R ESCAPE SLIDE IAW B757 AMM 25-66. (7549810)
